MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 7, 8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 7, 8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA,TIB BEARING TRL SZ 7, 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via e-mail that an ar-623-t708 ibalance® tka snapped in half.This occurred during a procedure while removing, all fragments were retrieved and there were no further complications.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2019.
 
Additional Manufacturer Narrative
Additional information: b3, b5, g3.
 
Event or Problem Description
Additional information was provided on 12/19/2023 where it was stated that this event occurred when removing the poly trial during a total knee case on (b)(6) 2023 and all fragments retrieved.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 7, 8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18483297
Report Number1220246-2024-00231
Device Sequence Number11449868
Product Code HWT
UDI-Device Identifier00888867215306
UDI-Public00888867215306
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 7, 8MM
Device Catalogue NumberAR-623-T708
Device Lot Number132581912
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/19/2023
12/27/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date12/16/2024
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown